RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 3  


Best approximation in normed modules over semifields
A. I. Gusev
321
Dimensionality of spaces with the action of a bicompact group
V. V. Filippov
329
Boundary values of a convergent sequence of meromorphic matrix-valued functions
D. Z. Arov
335
Extremal properties of Bazilevich functions
G. M. Kesel'man
341
Estimation of an entire function in terms of the estimate of the function and its derivatives on a curve
R. M. Mustafin
351
Approximation of continuous and differentiable functions in a locally compact field
M. Sh. Stavskii
367
Estimate of a multiple integral by integrals of lesser multiplicity
A. P. Terekhin
379
Generalized displacement operators with a right infinitesimal Sturm–Liouville operator
D. I. Gurevich
393
Estimates of $s$-numbers and completeness conditions for systems of root vectors of non-self-adjoint Sturm–Liouville operators
M. O. Otelbaev
409
Solvability of infinite-dimensional elliptic equations with variable coefficients
M. N. Feller
419
Symmetric operators and nonclassical spectral problems
A. N. Kochubei
425
Weak Korovkin spaces
R. M. Min'kova
435
Theorem on the residue of a pseudoresolvent
E. V. Cheremnikh
445
Schemes for the allocation of complete sets, approximatable by a polynomial scheme
A. E. Zhukov, V. P. Chistyakov
455
Markov chains close to a sequence of independent trials
A. M. Zubkov
465
Infotmation
479
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019